KIT | KIT-Bibliothek | Impressum | Datenschutz

Hyers-Ulam stability of functional equations with a square-symmetric operation

Pales, Zsolt; Volkmann, Peter; Luce, R. Duncan

Abstract:
The stability of the functional equation f(x o y) = H(f(x), f(y)) (x, y ε S) is investigated, where H is a homogeneous function and o is a square- symmetric operation on the set S. The results presented include and generalize the classical theorem of Hyers obtained in 1941 on the stability of the Cauchy functional equation.


Download
Originalveröffentlichung
DOI: 10.1073/pnas.95.22.12772
Dimensions
Zitationen: 23
Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Fakultät für Mathematik – Mathematisches Institut I (Math. Inst. I)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 1998
Sprache Englisch
Identifikator ISSN: 0027-8424, 1091-6490
KITopen-ID: 107998
Erschienen in Proceedings of the National Academy of Sciences of the United States of America
Verlag National Academy of Sciences
Band 95
Heft 22
Seiten 12772-12775
Erscheinungsvermerk Proc. of the Nat. Acad. of Sci. of the USA 95 (1998) S. 12772-12775.
Bemerkung zur Veröffentlichung Sonderdrucknummer 99S29
Nachgewiesen in Dimensions
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page